Grande Prairie RCMP issue warning after a series of overdoses

Must Read

84 new cases of COVID-19 across BC, one new case in Northern Health Region

VICTORIA, B.C. – 84 new cases of COVID-19 were confirmed across the province, bringing the total to 4,358, as...

City and County of GP both see one new additional case of COVID-19

GRANDE PRAIRIE, A.B. - Alberta Health Services has reported one additional case of COVID-19, on Friday, August 14, for...

Why BC’s Illicit Drugs Are Increasingly Deadly

British Columbia’s illicit drug supply has become increasingly dangerous during the COVID-19 pandemic as borders are closed...

GRANDE PRAIRIE, A.B. – Grande Prairie RCMP are issuing a warning following a series of recent overdoses.

According to RCMP, the Alberta Health Services EMS responded to approximately 14 overdose calls within the last four days.

Police say investigations revealed a common trend of purple and pink coloured pills suspected to be heroin.

- Advertisement -

Community Interviews with Moose FM


Grande Prairie RCMP along with AHS, are cautioning individuals who engage in illegal drug use to exercise extreme caution when purchasing, and using illicit drugs.

Individuals experiencing an overdose can show the following symptoms;

  • breathing slowly or not breathing at all
  • nails and/or lips are blue
  • choking or throwing up
  • making gurgling sounds
  • skin is cold and clammy

Naloxone kits are available at pharmacies, community clinics and emergency departments.

If you suspect an individual is experiencing an overdose, call 911 immediately.

For more information on drug overdoses, you can visit drugsafe.ca.

More Articles Like This